# SDR DL76G060069

- Difficulty date: January 20, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 32,244 hours, 4,994 cycles
- Engine: Ge CF680C2B6F
- Engine time: 30,337 hours, 4,756 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Sensor
- Part number: 154EW2
- Part serial: 704866
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS N1 FLUCTUATES BETWEEN 92 PERCENT AND 85 PERCENT.  EGT AND N2 ALSO FLUCTUATING.  AIR TURNBACK TO JFK.  REPLACED COMPRESSOR INLET TEMP SENSOR.
